# SDR ASAA1159713

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 18,569 hours, 5,455 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: MA20A2027
- Part serial: AA83564A
- Condition: Faulty
- Location: Fuel System
- Part time: 18,569 hours, 5,455 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG ON START AT 31 PERCENT AND NO FUEL FLOW ORC & QRH PROCEDURES ACCOMP.   PERFORMED BONDING CKS OF BONDING JUMPER & ACTUATOR REF MM 28 22 11 400 804 FOUND WITHIN LIMITS.  REPLACED LT SPAR VALVE ACTUATOR.  OPS CHECK NORMAL.  A/C OK FOR SERVICE REF AMM 28 22 11 000 804 AND 28 22 11 400 804 OPS AMM 28 22 00 710 801.
